# SDR CALA2023031500764

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Sta 380 And Lbl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER COMP WET AREA HAS EVIDENCE OF CORROSION ON INNER CHORD STA 380 AND LBL 64 REF AAR N/R 974900 CUTOUT DAMAGE AREA OF INNER CHORD STA 380 LBL64 AND INSTALLED SPLICE REPAIR REF AAR-MIA ESR 2020476-9 REV IR AND ECRA 5315-011878 WORK ACCCOMPLISHED BY V922796
